# SDR MALA040255

- Difficulty date: March 12, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N521XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2346
- Aircraft time: 10,490 hours, 10,789 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAULT 5 MINUTES AFTER FLAPS WERE BROUGHT UP.  FLAP FAULT ILLUMINATED UNABLE TO RESET WITH POM PROCEDURE.  AIR RETURN TO MSP.  PER 27-50-00 RESET FLAPS RAN SYSTEM THRU 20 TIMES, NO FAIL.  GREASED ALL 4 SCREW JACK BALLS AND OHM METER CHECKED SYSTEM WITH BREAKOUT BOX, ALL OHMS CHECKS GOOD.  RAN SYSTEM ADDITIONAL CYCLES, OPS CHECKS GOOD.
